| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens -8.0/+1.0/094 (sphere/cylinder/axis) into the patient's eye on (b)(6) 2021.Reportedly the lens was explanted due to a vault issue.Attempts to obtain additional information have not been successful.
Additional Manufacturer Narrative
Sex: unk, weight: unk, ethnicity: unk, race: unk.Date of event: unk.Explant date: unk.Lens work order search-no similar complaints reported for units within the same lot.Claim# (b)(4).